# SDR SWAA980135

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Support
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT STAB RIB AT STAB STA 129.5 HAD GOUGED L-ANGLE SUPPORT.  REMOVED AND REPLACED RIB PER BOEING SRM.
